# SDR IPXA2017031715244

- Difficulty date: March 17, 2017
- Submitted: March 17, 2017
- Operation: Air carrier
- Aircraft: N324UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27750
- Aircraft time: 49,056 hours, 15,927 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LANDING, ATTEMPTED TO START APU. APU DID NOT START AND APU FAULT EICAS ILLUMINATED.  OPEN.
